# SDR VNAA0204011

- Difficulty date: April 16, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 16,091 hours, 13,949 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 10811
- Condition: Discharged
- Location: Cabin
- Part time: 12,857 hours, 11,307 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTING IN ROWS 4 AND 5 WERE NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY AT THE 5LK POSITION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
